Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The isoperimetric theorem for curves on minimal surfaces


Author: G. D. Chakerian
Journal: Proc. Amer. Math. Soc. 69 (1978), 312-313
MSC: Primary 53A10; Secondary 52A40
MathSciNet review: 0474052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given for a sharpened form of the isoperimetric inequality for curves on minimal surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 52A40

Retrieve articles in all journals with MSC: 53A10, 52A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0474052-5
PII: S 0002-9939(1978)0474052-5
Keywords: Isoperimetric inequality, minimal surface
Article copyright: © Copyright 1978 American Mathematical Society